# SDR 200200171

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- Aircraft time: 64,833 hours, 15,038 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B0809514
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK WING SKIN AND BACKUP FITTING HOLE CORROSION.  REPAIR IS ACCOMPLISHED BY REPLACING THE ORIGINAL BUSHINGS EXCEPT THE OUTER DIAMETER IS INCREASED TO COMPENSATE FOR THE HOLE BORE DIAMETER INCREASE.  THIS REPAIR IS APPROVED BY THE BOEING COMPANY PER ECRA N639FE-57-B747-012-EAC.
